# SDR DALA2021090705282

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 61,390 hours, 8,026 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3321 DOOR L AFT CABIN ILLUMINATED AT TOP OF CLIMB FL390. CORRECTIVE ACTION: COULD NOT DUPLICATE. (7981046)
